On diophantine approximation by algebraic numbers of a given number field : a new generalization of Dirichlet approximation theorem
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 11 p.
@incollection{AST_1991__198-199-200__273_0,
     author = {Qu\^eme, Roland},
     title = {On diophantine approximation by algebraic numbers of a given number field : a new generalization of {Dirichlet} approximation theorem},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     zbl = {0756.11016},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__198-199-200__273_0/}
}
TY  - CHAP
AU  - Quême, Roland
TI  - On diophantine approximation by algebraic numbers of a given number field : a new generalization of Dirichlet approximation theorem
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
DA  - 1991///
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1991__198-199-200__273_0/
UR  - https://zbmath.org/?q=an%3A0756.11016
LA  - en
ID  - AST_1991__198-199-200__273_0
ER  - 
Quême, Roland. On diophantine approximation by algebraic numbers of a given number field : a new generalization of Dirichlet approximation theorem, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 11 p. http://www.numdam.org/item/AST_1991__198-199-200__273_0/

[1] A. Baker. Transcendental number theory, Cambridge Univ. Press, (1979). | Zbl 0297.10013

[2] C. G. Lekkerkerker. Geometry of Numbers, North Holland, (1969). | Zbl 0198.38002

[3] K. F. Roth. Rational approximation to rational numbers, Mathematica 2 (1955).

K. F. Roth. Rational approximation to rational numbers, corrigendum, 2 (1968).

[4] K. Mahler. Lectures on diophantine approximation, Notre Dame Univ., (1961). | Zbl 0158.29903

[5] P. Samuel. Théorie Algébrique des Nombres, Herman, (1971). | Zbl 0239.12001

[6] W. M. Schmidt. Approximation to algebraic numbers, Enseignement Math. 17 (1971), 183-253. | Zbl 0226.10033

[7] W. M. Schmidt. Simultaneous approximation to algebraic numbers by elements in a number field, Monatsh. Math. 79 (1975), 55-66. | Article | EuDML 177673 | Zbl 0317.10042

[8] W. M. Schmidt. Diophantine approximation, Lecture notes in Math. 785, Springer Verlag, (1980). | Zbl 0421.10019

[9] K. B. Stolarsky. Algebraic numbers and diophantine approximation, Marcel Dekker, New-York, (1974). | Zbl 0285.10022

[10] R. Quême. A generalization of best approximations method to algebraic number fields, draft manuscript, 11/89.